Stomach pain is a relatively common side effect of nitric oxide supplements, and it is particularly likely to occur with arginine supplements. Patients could notice mild abdominal discomfort, and the discomfort may be felt in any quadrant. Most of the stomach pain users experience with nitric oxide supplements is mild, and it tends to resolve on its own. Larger doses of nitric oxide supplements may increase the likelihood of experiencing stomach pain, and they could also worsen any discomfort that occurs. Patients should see a doctor if they experience dull pain in the abdomen that does not improve in seven days, and a medical evaluation is recommended if significant abdominal pain is present for more than two or three days. The doctor will perform a physical examination of the abdomen to check for masses or areas of pain, and some patients may need to have imaging studies to determine the cause of the pain. Patients should let their doctors know about their use of supplements, over-the-counter medicines, and prescription drugs.
Continue reading to learn more about the side effects of nitric oxide supplements now.